# SDR 09012005B

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 17,697 hours, 28,123 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LT POWER LEVER MIGRATES WITH FRICTION ON TQ FLUCTUATED 2000 LBS DURING TAKEOFF.  REPAIRED LT BACKLASH SPRING TENSION.  OPS CHECK GOOD.
